# SDR CALA2013121993802

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,665 hours, 12,691 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Not Seated
- Location: Warning System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIGURE TEST SW IN TO, CONFIGURE LIGHT ON. EICAS MESSAGE STABILIZER DISPLAYED, STABILIZER IN GREEN BAND.  IAW AMM 31-51-00 RESEATED M620 CARD IN P51 & OPERATIONS CHECKED NOW NORMAL.
